# SDR AALA2019121209007

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 25,920 hours, 21,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Worn
- Location: Ovrwg Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OVER WING EXIT DOOR CUT OUT LOWER FORWARD AND AFT FITTINGS WORN. REPLACED FITTINGS PER AMM 52-21-00-820-801-A,
